×

Forme normale d’une fonction sur une surface de charactéristique positive. (French) Zbl 0528.14004


MSC:

14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14G15 Finite ground fields in algebraic geometry
14B25 Local structure of morphisms in algebraic geometry: étale, flat, etc.
14J99 Surfaces and higher-dimensional varieties
14B05 Singularities in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ABHYANKAR (S.) . - Uniformization in a p-cyclic extension of a two-dimensional regular local domain of residue field characteristic p , Wiss. Abh. des Landes Nordrhein-Westfallen. Band, vol. 33, 1966 , p. 243-317. MR 34 #172 | Zbl 0144.03104 · Zbl 0144.03104
[2] DULAC (H.) . - Recherches sur les points singuliers des équations différentielles , J. École Polytechnique, vol. 2, section 9, 1904 , p. 141-158. JFM 35.0331.02 · JFM 35.0331.02
[3] KUNZ (E.) . - Characterization of regular local rings of characteristic p , Amer. J. Math., vol. 91, 1969 , p. 772-784. MR 40 #5609 | Zbl 0188.33702 · Zbl 0188.33702
[4] MATTEI (J. F.) et MOUSSU (R.) . - Holonomie et intégrales premières , Ann. Scient. Éc. Norm. Sup., 4e série, t. 13, 1980 , p. 489-523. Numdam | MR 83b:58005 | Zbl 0458.32005 · Zbl 0458.32005
[5] SEIDENBERG (A.) . - Reduction of the singularities of the equation A dy=Bdx , Amer. J. Math., 1968 , p. 248-269. MR 36 #3762 | Zbl 0159.33303 · Zbl 0159.33303
[6] YUAN (Shuen) . - Finite dimensional inseparable algebras , Trans. Amer. Math. Soc., vol. 149, 1970 , p. 577-587. MR 41 #6836 | Zbl 0202.04503 · Zbl 0202.04503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.